Baby Corner Message Board

Baby Corner Message Board (http://www.thebabycorner.com/boards/)
-   Fertility Treatments (http://www.thebabycorner.com/boards/fertility-treatments-299)
-   -   Low Energy during cycling? (http://www.thebabycorner.com/boards/fertility-treatments-299/low-energy-during-cycling-246823)

meladih 08-01-05 09:34 PM

Low Energy during cycling?
 
Hi anyone and everyone! Can anyone tell me how your energy level is when you start the stim meds? I've read alot about what you've written about the meds, weight gain, etc. - which freaks me out. I know weight gain is normal and necessary for having a baby. I'm a ballet dancer, yoga class freak and have always been actively exercising. Should I be preparing myself for not dancing or working out when I start the stim meds injections? Does your energy totally deplete when you're doing the injections? Aside from a sore butt and bloating from the eggs forming around your ovaries, anything else I should expect or prepare myself for? Anyone who wants to input would be very appreciated. I'm to start the stim meds soon. Thanx!!!!!!!!!!! :nod2: ---Meladi H.

lkeim 08-01-05 10:27 PM

I wasn't really very tired but my Dr. did say no strenous exercise, which is the only kind I know about. He said nothing to create lactic acid, which you would get by anything that makes you go aerobic. Yoga & Pilates were fine. BUT when you're PG you will be very very tired. I don't have to take a nap but by 9:00 I HAVE to be either headed home from whatever OR in bed! It's pretty weird. It seems like my energy is creeping back up though. The biggest bummer with the meds is that you have to remember to get everything ready in the morning so you don't forget anything for that day. I just wrote everything down. And, I just got fat as a whale. Good luck. The lupron shots are a sinch! It's exciting to finally get it all going though. It goes so fast you'll be BFP before you even know it! Leslie

lkeim 08-01-05 10:28 PM

PS I was a total BBBB!! Though when I started the meds. Leslie (Yikes, poor dh!)

Missy M 08-01-05 11:00 PM

I totally agree with Leslie. I didn't really get tired, but I wasn't very pleasant to be around (come to think of it, now that I'm pg. I'm still not very pleasant to be around...atleast in the a.m.). Be prepared to be very emotional and moody and definately bloating and weight gain. But just think how wonderful it will all be in the end :) Good luck Missy

bonnie 08-02-05 05:49 PM

Oh Girls!!! I am not looking forward to this next month as I read more and more...I'm already a big B a lot of the time! How will I keep my job and friends! Ha! I hope I will be tolerable...I've already gained 2 lbs and been pretty moody just from starting the bcp...whew! Maybe the accupuncture will help calm me:noway Has anyone heard of a side affect of anxiety while taking the progesterone...someone told me about it, but I'm not sure it was a reliable source...


All times are GMT -4. The time now is 03:38 PM.

Powered by vBulletin® Copyright © 2017, vBulletin Solutions, Inc.